I have a question for my hubby and it may be TMI but I thought you guys may be able to help.....hubby was just diagnosed with type 2 diabetes and put on pills 2 weeks ago....ever since our sex life has been effected.....here is the TMI part he has no rouble keeping it up just finishing....he cant.....he will feel like he is about to then it just goes away....is this normal? this never occured until he started the pills......please give advice or comments....and I hope I have not offened anyone....or got to personal but I just didnt know how to word it any better thanks in advance
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
My true friendSo often we don't take the timeTo be aware of what is treasuredNot wealth or material thingsBut how your days are measured.Friendship is very specialCannot be bought or soldIt is precious brand newOr priceless if it's old.Never forget your special friendsTreat them with loving careIf not they will leave youWhen needed they won't be there.And so I want you to knowHow special you'll...